Deductive systems of GE-algebras

Document Type : Research Paper

Authors

1 Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea.

2 Department of Mathematics, GITAM, Hyderabad Campus, Telangana-502329, India.

10.29252/as.2021.2319

Abstract

A new sub-structure called (vivid) deductive system is introduced and their properties are examined. Conditions for a subset to be a deductive system are provided. The notion of upper GE-set is also introduced, and an example to show that any upper GE-set may not be a deductive system are supplied. Conditions for an upper GE-set to be a deductive system are provided. An upper GE-set is used to consider conditions for a subset to be a deductive system. The characterization of deductive system is established, and relationship between deductive system and vivid deductive system are created. Conditions for a deductive system to be a vivid deductive system are given, and the extension property for vivid deductive system is constructed.

Keywords


[1] R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, On GE-algebras, Bull. Sect. Logic, 50 No. 1 (2021) 81-96.
[2] R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, Belligerent GE-filter in GE-algebras, Thai J. Math. (submitted).
[3] A. Borumand Saeid, A. Rezaei, R.K. Bandaru and Y.B. Jun, Voluntary GE-filters and further results of GE-filters in GE-algebras, J. Algebr. Syst. (in press).
[4] D. Busneag, A note on deductive systems of a Hilbert algebra, Kobe J. Math., 2 (1985) 29-35.
[5] D. Busneag, Hilbert algebras of fractions and maximal Hilbert algebras of quotients, Kobe J. Math., 5 (1988) 161-172.
[6] D. Busneag, Hertz algebras of fractions and maximal Hertz algebras of quotients, Math. Japonica., 39 (1993) 461-469.
[7] A. Diego, Sur algébres de Hilbert, Collect. Logique Math. Ser. A, 21 (1967) 177-198.
[8] Y. B. Jun, Deductive systems of Hilbert algebras, Math. Japonica, 43 (1996) 51-54.
[9] Y. B. Jun, Commutative Hilbert algebras, Soochow J. Math., 22 No. 4 (1996) 477-484.
[10] A. Rezaei, R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, Prominent GE-filters and GE-morphisms in GE-algebras, Afr. Mat., 32 (2021) 1121-1136.